# SDR GTIA020626

- Difficulty date: May 9, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT STATION 1131-1250 L30, AREAS OF CORROSION WITH PITTING IN LONGERON AROUND LONGERON TO SKIN FASTENERS, AND ON LWR SURFACE OF FLANGE AT SPLICE FASTENERS STATION 2002.  REMOVED CORROSION.  MATERIAL OUT OF LIMITS.  REMOVED LONGERON 30 FROM STATION 1117 TO STATION 1193.  LOCATED AND DRILLED LONGERON SECTION.  INSTALLED LONGERON 30 SECTION FROM STATION 1112-1193.  (M)
